IJPAM: Volume 101, No. 2 (2015)
NON-LINEAR EVOLUTION EQUATIONS
USING PAINLEVÉ ANALYSIS
Faculty of Science
Abstract. We prove that symmetric coupled Burger's system, claimed by Burger, to pass the Painlevé test for integrability, actually succeed the test at the highest resonance of the generic branch and therefore must be integrable.
Received: September 1, 2014
AMS Subject Classification:
Key Words and Phrases: symmetric coupled Burger's system, Painlevé test, integrability, KdV-Burger's equations, (2+1)-dimensional breaking soliton equations, (2+1)-dimensional dispersive long wave equations, coupled Konno-Oono equations, (2+1)-dimensional breaking soliton equations
Download paper from here.
DOI: 10.12732/ijpam.v101i2.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 171 - 186